# SDR IXXA20150724094

- Difficulty date: June 15, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 79,359 hours, 36,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 113T134522
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 FLAP SUPPORT FITTING HOLES NUMBERED FROM INBD TO OTBD 1 - 4.  NUMBER 4 HOLE HAS A CRACK INDICATION.  REAMED HOLE NR 4 IN THE NR 8 FLAP SUPPORT FITTING COMMON TO THE REAR SPAR TO A FINAL HOLE DIAMETER OF .8745" & 8755" IAW REA 47158REA03 & SRM 51-40-05.
